MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microcatheter was fractured.A renegade stc-18 microcatheter was selected for use.During the procedure, introducing the microcatheter was smooth.However, when the chemo-drug was injected, the physician found that the flow of the drug was abnormal and did not go toward the target vessel under angiogram.So, he removed the microcatheter without friction and tested it outside of the patient's body.Then, he found a fracture in the distal of the microcatheter.The procedure was completed with another of the same device.No complications were reported and the patient was stable post procedure.

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10514737
Report Number2134265-2020-12506
Device Sequence Number3539294
Product Code DQO
UDI-Device Identifier08714729444404
UDI-Public08714729444404
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2022
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0024133107
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1